# SDR CALA2024031100691

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 67,815 hours, 29,664 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 501310000
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

G HYD LO LVL ON ECAM WITH LOSS OF QTY ON SD PAGE. - TOMC KROWN FOUND RESEVOIR HALF FULL. PLENTY OF FLUID REMAIN. ACCOMPLISHED FIM TASK 29-11-00-810-804-A. DELTA P NOT POPPED ON ENG PUMP CASE DRAIN FILTER. TOPPED OFF GREEN SYS RES. MOTORED #1 ENG .FOUND 1074GK PRESS SWITCH LEAKING.FOUND CRACK IN BODY. SEE R&R #1 ENGINE PUMP HYDRAULIC PRESSURE SWITCH PER AMM REF 29-11-17. PERFORMED ENGINE RUN. CREATED NEW POST FLIGHT, NO MESAGES. OPS CHECK AND LEAK CHECK GOOD.  DUE TO FREE FALL EXTENSION, PERFORMED AMM TASK "TO PUT THE LANDING GEAR SYSTEM BACK TO THE NORMAL MODE AFTER A FREE-FALL EXTENSION" REF AMM 32-00-00-860-003-A AND NO FAULT FOUND.
